Alert archive / Kentucky / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 9, NWS Jackson, KY
NWS Jackson, KY issued this severe thunderstorm warning at Apr 7, 2015, 7:23 PM EDT for 9 counties in Kentucky. It was in force for 52 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 7, 2015, 7:23 PM EDT (23:23 UTC)
- Expired
- Apr 7, 2015, 8:15 PM EDT
- In force
- 52 min
- Issued by
- NWS Jackson, KY
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Bath County, KY, Estill County, KY, Lee County, KY, Menifee County, KY, Montgomery County, KY, Morgan County, KY, Powell County, KY, Rowan County, KY, Wolfe County, KY
The radar
The Jackson,KY radar (KJKL), 58 km from the middle of the area, began a volume at 23:22 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 7, 8:00 PM EDT | TSTM WND DMG | Crystal, KY | TREES DOWN ALONG HWY 52 NEAR HATTON HOLLOW HILL. |
| Apr 7, 8:15 PM EDT | TSTM WND DMG | Primrose, KY | TREES DOWN ON HWY 52. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 37 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 7, 6:58 PM EDT | Severe Thunderstorm Watch | SPC | 2 hr |
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 11.4 hours before the alert went out and 165 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 631 m above ground
- 0-6 km bulk shear
- 47 kt
- 0-1 km storm-relative helicity
- 187 m²/s²
- 0-3 km storm-relative helicity
- 211 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.1
The text
As transmitted, in the capitals the NWS used until 2016.
701
WUUS53 KJKL 072323
SVRJKL
KYC011-065-129-165-173-175-197-205-237-080015-
/O.NEW.KJKL.SV.W.0009.150407T2323Z-150408T0015Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSON KY
723 PM EDT TUE APR 7 2015
THE NATIONAL WEATHER SERVICE IN JACKSON KY HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHEASTERN LEE COUNTY IN SOUTHEASTERN KENTUCKY...
MENIFEE COUNTY IN EAST CENTRAL KENTUCKY...
POWELL COUNTY IN EAST CENTRAL KENTUCKY...
MONTGOMERY COUNTY IN EAST CENTRAL KENTUCKY...
NORTHWESTERN MORGAN COUNTY IN SOUTHEASTERN KENTUCKY...
BATH COUNTY IN EAST CENTRAL KENTUCKY...
WESTERN WOLFE COUNTY IN SOUTHEASTERN KENTUCKY...
CENTRAL ESTILL COUNTY IN EAST CENTRAL KENTUCKY...
ROWAN COUNTY IN EAST CENTRAL KENTUCKY...
* UNTIL 815 PM EDT
* AT 723 PM EDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR SIDEVIEW TO NEAR JUDY TO NEAR WINCHESTER TO
NEAR HARRIS FERRY TO NEAR RICHMOND...MOVING EAST AT 35 MPH.
HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
MOUNT STERLING...MOREHEAD...STANTON...IRVINE...OWINGSVILLE...
FRENCHBURG...CAMPTON...MARSHALL...JEFFERSONVILLE...CAMARGO...CLAY
CITY...RAVENNA...WELLINGTON...SALT LICK...VAUGHNS MILL...LOWER
SPENCER...STOLL...VADA...PITTS AND ZACHARIAH.
THIS INCLUDES THE FOLLOWING HIGHWAYS...
BERT T. COMBS MOUNTAIN PARKWAY BETWEEN MILE MARKERS 12 AND 48.
INTERSTATE 64 IN EASTERN KENTUCKY BETWEEN MILE MARKERS 105 AND 142.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 3805 8324 3793 8340 3779 8343 3758 8362
3771 8410 3775 8408 3781 8408 3781 8412
3785 8406 3783 8400 3787 8403 3787 8402
3794 8397 3811 8408 3814 8405 3821 8368
3817 8364 3823 8356 3826 8338
TIME...MOT...LOC 2323Z 274DEG 31KT 3818 8402 3810 8396 3798 8412 3790
8413 3784 8415 3775 8423
HAIL...0.75IN
WIND...60MPH
$$
JP3 follow-up statements
886
WWUS53 KJKL 072353
SVSJKL
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON KY
753 PM EDT TUE APR 7 2015
KYC011-065-129-165-173-175-197-205-237-080015-
/O.CON.KJKL.SV.W.0009.000000T0000Z-150408T0015Z/
LEE KY-MENIFEE KY-POWELL KY-MONTGOMERY KY-MORGAN KY-BATH KY-WOLFE KY-
ESTILL KY-ROWAN KY-
753 PM EDT TUE APR 7 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 815 PM EDT
FOR NORTHEASTERN LEE...MENIFEE...POWELL...MONTGOMERY...NORTHWESTERN
MORGAN...SOUTHERN BATH...WESTERN WOLFE...CENTRAL ESTILL AND SOUTHERN
ROWAN COUNTIES...
AT 752 PM EDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR OWINGSVILLE TO OLYMPIA TO NEAR CAMARGO TO NEAR
STANTON TO VAUGHNS MILL TO CALLOWAY CROSSING...MOVING EAST AT 40 MPH.
HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
MOUNT STERLING...STANTON...IRVINE...OWINGSVILLE...FRENCHBURG...
CAMPTON...MARSHALL...JEFFERSONVILLE...CAMARGO...CLAY CITY...
RAVENNA...WELLINGTON...SALT LICK...VAUGHNS MILL...LOWER SPENCER...
STOLL...VADA...PITTS...ZACHARIAH AND KOOMER RIDGE CAMPGROUND.
THIS INCLUDES THE FOLLOWING HIGHWAYS...
BERT T. COMBS MOUNTAIN PARKWAY BETWEEN MILE MARKERS 12 AND 48.
INTERSTATE 64 IN EASTERN KENTUCKY BETWEEN MILE MARKERS 105 AND 123.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 3805 8324 3793 8340 3779 8343 3758 8362
3771 8410 3775 8408 3781 8408 3781 8412
3785 8406 3783 8400 3787 8403 3787 8402
3794 8397 3811 8408 3814 8405 3814 8332
TIME...MOT...LOC 2352Z 270DEG 33KT 3817 8377 3809 8371 3797 8387 3789
8388 3783 8390 3774 8398
HAIL...0.75IN
WIND...60MPH
$$
SHALLENBERGER089
WWUS53 KJKL 080007
SVSJKL
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON KY
807 PM EDT TUE APR 7 2015
KYC011-065-129-165-173-175-197-205-237-080015-
/O.CON.KJKL.SV.W.0009.000000T0000Z-150408T0015Z/
LEE KY-MENIFEE KY-POWELL KY-MONTGOMERY KY-MORGAN KY-BATH KY-WOLFE KY-
ESTILL KY-ROWAN KY-
807 PM EDT TUE APR 7 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 815 PM EDT
FOR NORTHEASTERN LEE...MENIFEE...POWELL...EASTERN MONTGOMERY...
NORTHWESTERN MORGAN...SOUTHERN BATH...WESTERN WOLFE...EAST CENTRAL
ESTILL AND SOUTHERN ROWAN COUNTIES...
AT 807 PM EDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM MOORE'S FERRY TO NEAR YOUNG SPRINGS TO CORNWELL TO
NEAR FAGAN TO LOMBARD TO COBHILL...MOVING EAST AT 35 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
STANTON...OWINGSVILLE...FRENCHBURG...CAMPTON...MARSHALL...
JEFFERSONVILLE...CAMARGO...RAVENNA...WELLINGTON...SALT LICK...LOWER
SPENCER...STOLL...VADA...PITTS...ZACHARIAH...KOOMER RIDGE
CAMPGROUND...FITCHBURG...FLAT CREEK...PRESTON AND EWINGTON.
THIS INCLUDES THE FOLLOWING HIGHWAYS...
BERT T. COMBS MOUNTAIN PARKWAY BETWEEN MILE MARKERS 21 AND 48.
INTERSTATE 64 IN EASTERN KENTUCKY BETWEEN MILE MARKERS 111 AND 123.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 3805 8324 3793 8340 3779 8343 3758 8362
3767 8395 3776 8393 3787 8386 3790 8386
3799 8389 3809 8393 3814 8392 3814 8332
TIME...MOT...LOC 0007Z 274DEG 31KT 3816 8361 3808 8355 3796 8371 3788
8372 3782 8374 3773 8382
HAIL...<.75IN
WIND...60MPH
$$
JP588
WWUS53 KJKL 080015
SVSJKL
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON KY
815 PM EDT TUE APR 7 2015
KYC011-065-129-165-173-175-197-205-237-080024-
/O.EXP.KJKL.SV.W.0009.000000T0000Z-150408T0015Z/
LEE KY-MENIFEE KY-POWELL KY-MONTGOMERY KY-MORGAN KY-BATH KY-WOLFE KY-
ESTILL KY-ROWAN KY-
815 PM EDT TUE APR 7 2015
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN LEE...MENIFEE...
POWELL...EASTERN MONTGOMERY...NORTHWESTERN MORGAN...SOUTHERN BATH...
WESTERN WOLFE...EAST CENTRAL ESTILL AND SOUTHERN ROWAN COUNTIES WILL
EXPIRE AT 815 PM EDT...
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAVE WEAKENED BELOW
SEVERE LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR
PROPERTY. THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE. HOWEVER
GUSTY WINDS AND HEAVY RAIN ARE STILL POSSIBLE WITH THESE
THUNDERSTORMS.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL MIDNIGHT EDT FOR
SOUTHEASTERN KENTUCKY.
LAT...LON 3805 8324 3793 8340 3779 8343 3758 8362
3767 8395 3776 8393 3787 8386 3790 8386
3799 8389 3809 8393 3814 8392 3814 8332
TIME...MOT...LOC 0014Z 274DEG 31KT 3816 8361 3808 8355 3796 8371 3788
8372 3782 8374 3773 8382
$$
JPWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 7, 7:12 PM EDT, 11 minutes earlier.
Area forecast discussion, Apr 7, 7:12 PM EDT, 11 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE JACKSON KY 712 PM EDT TUE APR 7 2015 .UPDATE... ISSUED AT 712 PM EDT TUE APR 7 2015 SUBSTANTIAL INSTABILITY PRESENT AND AMPLE MOISTURE AVAILABLE ACROSS THE AREA IS FUELING SOME STRONG TO SEVERE STORMS ACROSS EASTERN KENTUCKY AND AS SUCH HAVE UPDATED TO ISSUE THE SEVERE THUNDERSTORM WATCH ACROSS THE AREA UNTIL 04Z TONIGHT. A FEW BOWING SEGMENTS PRESENT ALONG THE ACTIVITY MOVING INTO THE AREA WILL MAKE FOR MORE OF A WIND THREAT HEADING INTO THIS EVENING A NEW ZFP HAS BEEN ISSUED. UPDATE ISSUED AT 610 PM EDT TUE APR 7 2015 CURRENT CONDITIONS ACROSS THE AREA FEATURES A DEVELOPING MCS OUT IN CENTRAL KENTUCKY AS IT MOVES EAST INTO THE AREA THIS EVENING. THOUGH POSSIBLE LESSENED INSTABILITY THROUGH THE DAY...THERE HAVE BEEN A FEW PEAKS OF SUN AFTER THE EARLIER CONVECTION SO WOULD EXPECT SOME CONTINUED SHOWERS AND THUNDERSTORMS TO MOVE THROUGH THE AREA THIS EVENING AND INTO TONIGHT. SHOULD SEE A SLIGHT WEAKENING IN CONVECTION DUE TO THE LESS FAVORABLE ENVIRONMENT BUT HYDRO CONCERNS ARE RELATIVELY HIGH DUE TO RAINFALL EARLIER TODAY AND THIS AFTERNOON. THEREFORE...HAVE DECIDED TO ISSUE A FLASH FLOOD WATCH THROUGH TONIGHT AND INTO TOMORROW. WITH THIS...HAVE RAMPED UP POPS AND QPF. SOME NEW ZONES HAVE BEEN ISSUED AS WELL. && .SHORT TERM...(THIS EVENING THROUGH WEDNESDAY NIGHT) ISSUED AT 359 PM EDT TUE APR 7 2015 THE PICTURE IS MUDDLED AS THE PERIOD STARTS. WE ARE CURRENTLY ENTERING A LULL IN CONVECTIVE ACTIVITY AS ONE AREA OF PRECIP EXITS TO THE EAST...AND ANOTHER IS MAINLY NORTH OF THE OHIO RIVER IN SOUTHERN INDIANA AND SOUTHERN ILLINOIS. WHILE WESTERN AND CENTRAL KY HAVE SEEN CONSIDERABLE DESTABILIZATION TODAY...OUR AREA HAS NOT. THE CONVECTION IN ILLINOIS AND INDIANA IS MOVING IN OUR DIRECTION...BUT THE EXTENT TO WHICH IT WILL REMAIN INTACT IS IN QUESTION. HAVE STOPPED POPS JUST SHY OF LIKELY FOR TONIGHT...BUT TRENDS WILL NEED TO BE WATCHED TO SEE IF THEY NEED TO BE RAISED. THINK THAT WHATEVER CONVECTION WE GET WILL PEAK THIS EVENING...WITH DIMINISHED ACTIVITY OVERNIGHT. BOTH THE GFS AND NAM SUGGEST ANOTHER TIME OF ELEVATED POPS AT MID DAY OR EARLY AFTERNOON ON WEDNESDAY. AFTER THIS THE FOCUS FOR MUCH OF THE ACTIVITY SHIFTS TO OUR N AND W FOR THURSDAY NIGHT AS STRONG LOW PRESSURE DEVELOP OVER THE MIDDLE OF THE NATION AND PUTS OUR REGION MORE INTO THE WARM SECTOR. .LONG TERM...(THURSDAY THROUGH TUESDAY) ISSUED AT 359 PM EDT TUE APR 7 2015 EASTERN KENTUCKY REMAINS UNDER THE INFLUENCE OF AN UPPER LEVEL RIDGE AT THE START OF THE EXTENDED PERIOD...WITH CONTINUED UNSETTLED WEATHER. SHOWERS AND THUNDERSTORMS ARE LIKELY ON THURSDAY AND ESPECIALLY ON FRIDAY WHEN THE UPPER LEVEL TROUGH FINALLY MAKE A PUSH EWD. AS THE ASSOCIATED SFC LOW TRACKS NEWD TOWARDS THE GREAT LAKES ON FRIDAY...AN EXTENDED COLD FRONT WILL APPROACH THE REGION...INCREASING SHOWER AND THUNDERSTORM ACTIVITY. MODEL SOUNDINGS SHOW CAPE/LI VALUES...THOUGH VALUES ARE ABOUT THE SAME AS TODAYS AND AREAS OF STRONGER THUNDERSTORMS DID DEVELOP. THE MORE SIGNIFICANT THREAT WILL LIKELY BE HEAVY RAINFALL AND A FLASH FLOOD THREAT...ESPECIALLY SINCE PW/S ARE WELL ABOVE NORMAL. THE FRONT SHOULD PASS THROUGH EASTERN KENTUCKY SOMETIME ON FRIDAY AFTERNOON/EVENING...THOUGH THE GFS IS STILL A BIT FASTER THAN THE ECMWF. SO HAVE WENT WITH A MODEL BLEND WITH POPS INTO SAT MORNING. THE WEEKEND SHOULD BE A BIT COOLER BUT DRY AS HIGH PRESSURE MOVES ACROSS KENTUCKY. HOWEVER THE DRY WEATHER IS SHORT LIVED AS ONCE AGAIN WE FALL UNDER THE INFLUENCE OF BROAD SOUTHWEST FLOW ON MONDAY. THIS WILL ALLOW FOR ANOTHER PROLONGED PERIOD OF UNSETTLED WEATHER CONSISTING OF SHOWER AND THUNDERSTORM ACTIVITY NEXT WEEK. TEMPERATURES THROUGH THE PERIOD WILL GENERALLY BE WELL ABOVE NORMAL...LIKELY SURPASSING THE 80 DEGREE MARK FOR THE FIRST TIME THIS YEAR. && .AVIATION...(FOR THE 00Z TAFS THROUGH 00Z WEDNESDAY EVENING) ISSUED AT 712 PM EDT TUE APR 7 2015 SHOWERS AND THUNDERSTORMS ASSOCIATED WITH A COMPLEX MOVING INTO THE AREA WILL MAKE FOR NEAR FIELD MINIMUMS ACROSS THE AREA AND AT THE AIRPORT SITES. WILL HAVE IFR AND BELOW CONDITIONS THROUGH MUCH OF THIS EVENING AND INTO TONIGHT. AS THE CONVECTION MOVES ON...EXPECT SOME FOG AND LOW CEILINGS TO DEVELOP TONIGHT AND TOWARDS DAWN. WINDS WILL REMAIN MAINLY LIGHT OUTSIDE OF THUNDERSTORMS. MORE CONVECTION WILL DEVELOP TOMORROW AFTERNOON AND INTO THE EVENING AND HAVE INPUT THIS THREAT INTO THE TAF SITES AS WELL. && .JKL WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH THROUGH WEDNESDAY MORNING FOR KYZ044-050>052- 058>060-068-069-079-080-083>088-104-106>120. && UPDATE...SHALLENBERGER SHORT TERM...HAL LONG TERM...JVM AVIATION...SHALLENBERGER
Hazardous weather outlook, Apr 7, 6:47 PM EDT, 36 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSON KY 647 PM EDT TUE APR 7 2015 KYZ050>052-058>060-068-069-079-080-104-106>117-090200- MONTGOMERY-BATH-ROWAN-ESTILL-POWELL-MENIFEE-ROCKCASTLE-JACKSON- PULASKI-LAUREL-ELLIOTT-MORGAN-JOHNSON-WOLFE-MAGOFFIN-FLOYD-LEE- BREATHITT-KNOTT-OWSLEY-PERRY-CLAY-LESLIE- INCLUDING THE CITIES OF...CAMARGO...JEFFERSONVILLE... MOUNT STERLING...OWINGSVILLE...MOREHEAD...IRVINE...RAVENNA... CLAY CITY...STANTON...FRENCHBURG...BRODHEAD...MOUNT VERNON... MCKEE...ANNVILLE...BURNSIDE...SOMERSET...LONDON...SANDY HOOK... WEST LIBERTY...PAINTSVILLE...CAMPTON...SALYERSVILLE... PRESTONSBURG...WHEELWRIGHT...BEATTYVILLE...JACKSON...HINDMAN... PIPPA PASSES...BOONEVILLE...HAZARD...MANCHESTER...HYDEN 647 PM EDT TUE APR 7 2015 ...FLASH FLOOD WATCH IN EFFECT THROUGH WEDNESDAY MORNING... ...SEVERE THUNDERSTORM WATCH 29 IN EFFECT UNTIL MIDNIGHT EDT TONIGHT... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN KENTUCKY. .DAY ONE...TONIGHT. THUNDERSTORMS AND LOCALLY HEAVY RAINFALL WILL BE POSSIBLE...WITH A THREAT OF ISOLATED FLOODING. A FEW OF THE MOST INTENSE STORMS MAY BE SEVERE AND CONTAIN DAMAGING WIND GUSTS AND LARGE HAIL. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. THUNDERSTORMS WILL BE POSSIBLE AT TIMES FROM WEDNESDAY THROUGH FRIDAY EVENING...WITH A THREAT OF LOCALLY HEAVY RAINFALL. THUNDERSTORMS WILL ALSO BE POSSIBLE SUNDAY NIGHT AND MONDAY. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO REPORT ANY INSTANCES OF FLOODING...HAIL... OR WIND DAMAGE WHICH OCCUR THROUGH FRIDAY EVENING. KYZ044-083>088-118>120-090200- FLEMING-WAYNE-MCCREARY-WHITLEY-KNOX-BELL-HARLAN-LETCHER-MARTIN- PIKE- INCLUDING THE CITIES OF...FLEMINGSBURG...MONTICELLO...STEARNS... WHITLEY CITY...CORBIN...WILLIAMSBURG...BARBOURVILLE... MIDDLESBORO...PINEVILLE...CUMBERLAND...HARLAN...JENKINS... WHITESBURG...INEZ...COAL RUN...ELKHORN CITY...PIKEVILLE... SOUTH WILLIAMSON 647 PM EDT TUE APR 7 2015 ...FLASH FLOOD WATCH IN EFFECT THROUGH WEDNESDAY MORNING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN KENTUCKY. .DAY ONE...TONIGHT. THUNDERSTORMS AND LOCALLY HEAVY RAINFALL WILL BE POSSIBLE...WITH A THREAT OF ISOLATED FLOODING. A FEW OF THE MOST INTENSE STORMS MAY CONTAIN STRONG WIND GUSTS AND HAIL. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. THUNDERSTORMS WILL BE POSSIBLE AT TIMES FROM WEDNESDAY THROUGH FRIDAY EVENING...WITH A THREAT OF LOCALLY HEAVY RAINFALL. THUNDERSTORMS WILL ALSO BE POSSIBLE SUNDAY NIGHT AND MONDAY. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO REPORT ANY INSTANCES OF FLOODING...HAIL... OR WIND DAMAGE WHICH OCCUR THROUGH FRIDAY EVENING. HAL/SHALLENBERGER
The office that day
Everything else NWS Jackson, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 7, 9:49 AM EDT | Areal Flood Advisory | JKL | Bell, Harlan, Knox, Laurel, McCreary, Pulaski and 2 more | 3 hr |
| Apr 7, 9:59 AM EDT | Flash Flood Warning | JKL | Bell, Knox, Laurel, Whitley | 3 hr |
| Apr 7, 12:40 PM EDT | Areal Flood Advisory | JKL | Bath, Elliott, Estill, Fleming, Menifee, Montgomery and 4 more | 6 hr |
| Apr 7, 12:46 PM EDT | Special Weather Statement | JKL | Bath, Menifee, Montgomery, Morgan | 44 min |
| Apr 7, 6:03 PM EDT | Flash Flood Watch | JKL | Bath, Bell, Breathitt, Clay, Elliott, Estill and 27 more | 6 hr |
| Apr 7, 6:50 PM EDT | Tornado Warning | JKL | Estill, Jackson | 25 min |
| Apr 7, 7:10 PM EDT | Tornado Warning | JKL | Estill, Jackson, Lee | 50 min |
| Apr 7, 7:19 PM EDT | Severe Thunderstorm Warning | JKL | Jackson, Laurel, Pulaski, Rockcastle | 56 min |
| Apr 7, 7:35 PM EDT | Flash Flood Warning | JKL | Bath, Menifee, Montgomery | 6 hr |
| Apr 7, 7:55 PM EDT | Tornado Warning | JKL | Breathitt, Estill, Lee, Wolfe | 35 min |
| Apr 7, 7:57 PM EDT | Flash Flood Warning | JKL | Estill, Jackson, Lee, Owsley, Powell, Wolfe | 6 hr |
Nearby
Severe Thunderstorm Warnings in Kentucky, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.